# SDR DLL10952773

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Nr 2 T/E Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, FOUND LEFT WING NR 2 FLAP VANE WITH A 2 INCH CRACK IN UPPER SKIN AT 60 INCHES FROM I/B END OF FLAP.  REPAIRED PER SRM 57-53-0.
